# SDR COMA0760522

- Difficulty date: August 6, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 18,794 hours, 15,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5179 - DURING CLIMB PAX DOOR OUTER HANDLE CAUTION MESSAGE APPEARED.  FOLLOWED QRH MESSAGE WENT AWAY.  AIRCRAFT LANDED SAFELY BACK AT RIC.  TRANSFERRED TO DEFERRED LIST PER MEL 52-70-01-1.
